MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3115
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.It should be noted the gore® tag® thoracic endoprosthesis instructions for use states ¿complications associated with the use of the gore® tag® thoracic endoprosthesis may include, but are not limited to, endoleak and aneurysm expansion.¿.
 
Event or Problem Description
On (b)(6) 2013, a patient underwent surgical repair of a thoracic aortic aneurysm with arch replacement and an elephant trunk procedure, and then endovascular treatment from the elephant trunk to the descending aorta using two gore® tag® thoracic endoprostheses.A 31mm gore® tag® device was implanted proximally, and a 34mm gore® tag® device was implanted distally.On unknown date, a follow-up computed tomography scan reportedly revealed aneurysm enlargement (amount not reported), and a suspected type ia or type ii endoleak at the proximal send of the aneurysm.On (b)(6) 2021, a reintervention was performed.An angiograph prior to the procedure reportedly showed no significant endoleak.However, the physician suspected a slight proximal type i endoleak from between the elephant trunk and the proximal gore® tag® device due to a gap or insufficient overlap length.An additional 31mm gore® tag® device was implanted to extend to the proximal side.A final procedural angiograph revealed no endoleak.The patient tolerated the procedure.

Brand Name
GORE TAG THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12334045
Report Number2017233-2021-02277
Device Sequence Number2806441
Product Code MIH
UDI-Device Identifier00733132613625
UDI-Public00733132613625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model NumberTGT3115
Device Catalogue NumberTGT3115
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR